Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Darmon, Henri / Droste, Manfred / Duzaar, Frank / Gordina, Maria / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2016: 0.755
5-year IMPACT FACTOR: 0.789

CiteScore 2017: 0.65

SCImago Journal Rank (SJR) 2017: 0.966
Source Normalized Impact per Paper (SNIP) 2017: 0.889

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 1, Issue 1

Issues

A Characterization of GL(2, 3) and SL(2, 5) by the Degrees of their Representations

Bertram Huppert
  • Most of this paper was written during my sabbatical in March 1988 at the University of Wisconsin at Madison (USA). I thank the University at Madison for hospitality and the DFG for travel support. Discussions with I. M. Isaacs were very helpful.
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2009-12-11 | DOI: https://doi.org/10.1515/form.1989.1.167

About the article

Published Online: 2009-12-11

Published in Print:


Citation Information: Forum Mathematicum, Volume 1, Issue 1, Pages 167–184, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.1989.1.167.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Сергей Николаевич Фeдоров and Sergei N Fedorov
Успехи математических наук, 2009, Volume 64, Number 1, Page 163
[2]
Sergei N Fedorov
Russian Mathematical Surveys, 2009, Volume 64, Number 1, Page 142
[3]
S. N. Fëdorov
Journal of Mathematical Sciences, 2009, Volume 156, Number 2, Page 342
[4]
Mariagrazia Bianchi, David Chillag, Anna Gillio Berta Mauri, Marcel Herzog, and Carlo M. Scoppola
Archiv der Mathematik, 1992, Volume 58, Number 2, Page 126

Comments (0)

Please log in or register to comment.
Log in